# SDR SWAA2019090436562

- Difficulty date: August 29, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 40,350 hours, 24,205 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER #2 RIB, HORIZONTAL STAB STA 120.3 CRACKED 1" ABOVE BOTTOM OF 4TH VERTICAL STIFFENER, LOOKING AFT.  REPAIRED RIB PER SRM.
